# SDR UPS04242181

- Difficulty date: April 7, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT O/B FLAP I/B FLAP TRACK FAIRING HAS CRACKED CASTING/BRACKET.  CRACKED BRACKET REMOVED IAW SRM 51-30-02 & STOP DRILLED IAW SRM 51-10-1.  REPAIR SECTION FABRICATED IAW SRM 51-40-3 & INSTALLED IAW SRM 51-40-3.
